CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Dynamic matching pennies on networks 期刊论文
INTERNATIONAL JOURNAL OF GAME THEORY, 2019, 卷号: 48, 期号: 3, 页码: 887-920
Authors:  Cao, Zhigang;  Qin, Cheng-zhong;  Yang, Xiaoguang;  Zhang, Boyu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Network games  Matching pennies  Coordination  Anti-coordination  Best response dynamic  
An algorithm for computing the factor ring of an ideal in Dedekind domain with finite rank 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 5, 页码: 783-796
Authors:  Huang, Dandan;  Deng, Yingpu
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
deterministic polynomial-time test  Dedekind domains  basis representation  Hermite and Smith normal forms  
analgorithmforcomputingthefactorringofanidealinadedekinddomainwithfiniterank 期刊论文
sciencechinamathematics, 2018, 卷号: 61, 期号: 5, 页码: 783
Authors:  Huang Dandan;  Deng Yingpu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Intrinsic reduced attitude formation with ring inter-agent graph 期刊论文
AUTOMATICA, 2017, 卷号: 85, 页码: 193-201
Authors:  Song, Wenjun;  Markdahl, Johan;  Zhang, Silun;  Hu, Xiaoming;  Hong, Yiguang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Attitude control  Distributed control  Asymptotic stability  Nonlinear systems  Linearization  
Automated Reducible Geometric Theorem Proving and Discovery by Grobner Basis Method 期刊论文
JOURNAL OF AUTOMATED REASONING, 2017, 卷号: 59, 期号: 3, 页码: 331-344
Authors:  Zhou, Jie;  Wang, Dingkang;  Sun, Yao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Zero divisor  True on components  Grobner basis  Geometric theorem proving  Geometric theorem discovery  
The based ring of the lowest generalized two-sided cell of an extended affine Weyl group 期刊论文
JOURNAL OF ALGEBRA, 2017, 卷号: 477, 页码: 1-28
Authors:  Xie, Xun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Affine Realm algebra  Lowest two-sided cell  Based ring  P1-P15  
Weak QMV algebras and some ring-like structures 期刊论文
SOFT COMPUTING, 2017, 卷号: 21, 期号: 10, 页码: 2537-2547
Authors:  Lu, Xian;  Shang, Yun;  Lu, Ru-qian;  Zhang, Jian;  Ma, Feifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Quantum logic  QMV algebras  Weak QMV algebras  Semirings  Bimonoid  
The Based Ring of the Lowest Two-Sided Cell of an Affine Weyl Group, III 期刊论文
ALGEBRAS AND REPRESENTATION THEORY, 2016, 卷号: 19, 期号: 6, 页码: 1467-1475
Authors:  Xi, Nanhua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Kazhdan-Lusztig cell  Based ring  Affine Weyl group  
An improvement over the GVW algorithm for inhomogeneous polynomial systems 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2016, 卷号: 41, 页码: 174-192
Authors:  Sun, Yao;  Huang, Zhenyu;  Wang, Dingkang;  Lin, Dongdai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Grobner basis  The GVW algorithm  Signature-based algorithm  Linear algebra  Boolean polynomial ring  
On Implementing the Symbolic Preprocessing Function over Boolean Polynomial Rings in Grobner Basis Algorithms Using Linear Algebra 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 789-804
Authors:  Sun Yao;  Huang Zhenyu;  Lin Dongdai;  Wang Dingkang
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Boolean polynomial rings  Grobner basis  implementation  linear algebra